Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 23, Issue 3-4 (Jun 2013)

Issues

Cycle structure of power mappings in a residue classes ring

A. M. Zubkov / V. E. Tarakanov
Published Online: 2014-02-07 | DOI: https://doi.org/10.1515/dma-2013-020

About the article

Published Online: 2014-02-07

Published in Print: 2013-06-01


Citation Information: Discrete Mathematics and Applications, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma-2013-020.

Export Citation

© 2014 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sergei V. Konyagin, Florian Luca, Bernard Mans, Luke Mathieson, Min Sha, and Igor E. Shparlinski
Journal of Combinatorial Theory, Series B, 2016, Volume 116, Page 87

Comments (0)

Please log in or register to comment.
Log in